# SDR HEEA087515

- Difficulty date: June 13, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N8595X
- Make and model: Bell 407
- Aircraft serial: 53267
- Aircraft time: 4,293 hours
- System (JASC): 3210 · Main Landing Gear
- Part: Fitting
- Part number: 407030112103
- Condition: Worn
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MLG FITTING WORN BEYOND LIMITS.  CAUSED BY CONTACT BETWEEN ROCKING BEAM AND FITTING. REPLACED.
